\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Noncommutative bi-symplectic $\mathbb{N}Q$-algebras of weight 1

Abstract Related Papers Cited by
  • It is well known that symplectic $\mathbb{N}Q$-manifolds of weight 1 are in 1-1 correspondence with Poisson manifolds. In this article, we prove a version of this correspondence in the framework of noncommutative algebraic geometry based on double derivations, as introduced by W. Crawley-Boevey, P. Etingof and V. Ginzburg. More precisely, we define noncommutative bi-symplectic $\mathbb{N}Q$-algebras and prove that bi-symplectic $\mathbb{N}Q$-algebras of weight 1 are in 1-1 correspondence with double Poisson algebras, as previously defined by M. Van den Bergh.
    Mathematics Subject Classification: Primary: 14A22.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Alexandrov, M. Kontsevich, A. Schwarz and O. Zaboronsky, The geometry of the Master Equation and Topological Quantum Field Theory, Internat. J. Modern Phys. A 12, 7 (1997) 1405-1429.

    [2]

    I. A. Batalin and G. A. Vilkovisky, Gauge algebra and quantization, Phys. Lett., 102B (1981), 27.

    [3]

    A. S. Cattaneo and G. Felder, On the AKSZ formalism of the Poisson sigma model, Phys. Lett. B, 102 (1981), 27.

    [4]

    W. Crawley-Boevey, Preprojective algebras, differential operators and a Conze embedding for deformations of Kleinian singularities, Comment. Math. Helv., 74 (1999), 548-574.

    [5]

    W. Crawley-Boevey, P. Etingof and V. Ginzburg, Noncommutative geometry and quiver algebras, Adv. Math., 209 (2007), 274-336.

    [6]

    D. Cuntz and D. Quillen, Algebra extensions and nonsingularity, J. Amer. Math. Soc., 8 (1995), 251-289.

    [7]

    D. R. Farkas and G. Letzter, Ring theory from symplectic geometry, J. Pure Appl. Algebra, 125 (1998), 155-190.

    [8]

    V. GinzburgLectures on Noncommutative Geometry, Preprint arXiv:math.AG/0612139.

    [9]

    M. Kontsevich and A. Rosenberg, Noncommutative smooth spaces. In: The Gelfand Mathematical Seminars, 1996-1999, 85-108, Bikhäuser, Boston, 2000.

    [10]

    H. Matsumura, Commutative ring theory. Cambridge Studies in Advanced Mathematics 8. Cambridge University Press, Cambridge-New York, 1989.

    [11]

    D. Roytenberg, On the structure of graded symplectic supermanifolds and Courant algebroids, In: Quantization, Poisson brackets and Beyond. Th. Voronov (ed.), Contemp. Math., 315, Amer. Math. Soc., Providence, RI, 2002.

    [12]

    D. Roytenberg, AKSZ-BV Formalism and Courant Algebroids-induced Topological Field Theories, Lett. Math. Phys. 79, 2 (2007) 143159.

    [13]

    A. Schwarz, Geometry of Batalin-Vilkovisky quantization, Commun. Math. Phys., 155 (1993), 249-260.

    [14]

    P. Ševera, Some title containing the words "homotopy'' and "symplectic'', e.g. this one, In: Travaux mathématiques, Fasc. XVI, pp. 121-137. Univ. Luxemb., Luxembourg, 2005.

    [15]

    M. Van den Bergh, Double Poisson algebras, Trans. Amer. Math. Soc., 360 (2008), 5711-5769.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(190) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return